# SDR CALA9801436

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Ws 171.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN WEB PANEL NEXT TO BOOST PUMP INSIDE NR 2 FUEL TANK AT LT WS 171.50.  THE WEB PANEL WAS REPAIRED IAW SRM 51-40-2, FIGURE 1.
